# SDR DALA2022111407316

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 29,520 hours, 11,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEVERAL EXIT SIGN LIGHTS BROKEN. EXIT SIGNS LIHTS WAS REPLACED PER B737-900 AMM 33-51-01.TEST OK.
